U.S. doctors online nowAsk doctors free
Canton, GA
A 59-year-old female asked:

Have slight nausea hurt in left stomach. i feel full...can't eat much. could it be diverticulosis. on colace. i had bm. stopped carafate (sucralfate) for heartburn?

1 doctor answer1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
Heartburn/dyspepsia: If you mean "hurt in left stomach" is in the left UPPER abdomen/near the stomach, I would be more inclined to think it is the partially treated heartburn. Diverticulosis, just having benign out pouches in the large intestine, doesn't cause symptoms; if they become inflamed, diverticulitis results causing symptoms in the lower abdomen. Keep working with your doc on heartburn therapy. Good wishes:)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.